# SDR ABXA010417

- Difficulty date: March 9, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CAP LEAKED FUEL JUST INBOARD OF NR 1 PYLON AT S - 64 DOUBLER.  REMOVED DOUBLER AND TRIPLER.  FABRICATED REPAIR DOUBLERS AND INSTALLED IAW ABX REA D857-40311MR AND DAC DWG SRO8570013.
